# SDR HEEA0016699

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: 30248001
- Condition: Mismanufactured
- Location: Battery Box
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED BATTERY IN AIRCRAFT.  WHEN BATTERY SWITCH TURNED ON BOTH BATTERY HOT LIGHTS CAME ON.  REPLACED WITH SERVICEABLE BATTERY.
